Hello There, Guest!

Loading...

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Could have died
#1
Sad 
Bad news.....VERY bad news. On the 16th around 11am I suffered a half hour long struggle with extremely painful heart palpitations. I've been recovering since. My doctor thinks it may be related to potassium overload from my spiro. Today I had blood taken to measure my potassium, magnesium, and 2 others I forget. I CAN'T HAVE ANYTHING NICE, CAN I.

Anyway, my endo is going to flip out and probably pull me off HRT entirely.
Sad
 Reply
#2
(19-10-2016, 01:50 AM)GamerGuy Wrote: Bad news.....VERY bad news. On the 16th  around 11am I suffered a half hour long struggle with extremely painful heart palpitations. I've been recovering since. My doctor thinks it may be related to potassium overload from my spiro. Today I had blood taken to measure my potassium, magnesium, and 2 others I forget. I CAN'T HAVE ANYTHING NICE, CAN I.

Anyway, my endo is going to flip out and probably pull me off HRT entirely.
Sad


Oh damn ... That's not good at all. On both issues. The main thing is your going to be Ok. 

Out of interest, just how much spiro have you been taking???  On 100/150mg my potasium levels hardly moved, although i do drink a lot of fluids. 

You dont have to stop HRT, if you take 4+mg of estrogen it should actually begin to shut your testicals down. You can help this along with reishi.

Keeping my fingers crossed for you.
 Reply
#3
Side Effects

I tried to understand why you had issues.  I read a drop in blood pressure causing heart palpitations could be caused by Spiro.  

Having nearly died before myself I recommend keeping a good attitude.  There are options...

Potassium Side Effects

"Unlike the diureticLasik which rids the body of potassium, Spiro forces the body to hold on to it by inhibiting the hormone aldosterone (which is secreted by the adrenal glands). This in itself can be quite dangerous and lethal if not properly monitored. Potassium in high levels can cause heart failure."
 Reply
#4
(19-10-2016, 02:59 AM)BillyBoy_Delano Wrote: Side Effects

I tried to understand why you had issues.  I read a drop in blood pressure causing heart palpitations could be caused by Spiro.  

Having nearly died before myself I recommend keeping a good attitude.  There are options...

Potassium Side Effects

"Unlike the diureticLasik which rids the body of potassium, Spiro forces the body to hold on to it by inhibiting the hormone aldosterone (which is secreted by the adrenal glands). This in itself can be quite dangerous and lethal if not properly monitored. Potassium in high levels can cause heart failure."


What you wrote BB, is exactly the reason I am on Spiro.  (Aldosterone Irregularities)  That is why most doctors tell you to up your pre Spiro water intake by at least 30%.  To help flush your system.  But, there are other drugs to fight DHT and T your doctor may switch you to.  The main thing is that you are getting your problem resolved.  Keep us posted please!
 Reply
#5
I am sorry to hear the news, I do hope that you are able to recover quickly from this.  Please let us know how you are doing, and what is going on with your endo as well.  Take care!!  HUGS
 Reply
#6
All my lab work came back normal, so my spiro may not be to blame. Unfortunately, they dont know what is to blame for my heart issue.

But hey, there's a light at the end of the tunnel. My old boss called me asking me to come take my job back!
 Reply
#7
Sorry they couldn't find the cause of your heart issue, but I am glad to hear that you were able to get your old job back, at least some good right?  hugs
 Reply
#8
(21-10-2016, 09:21 PM)GamerGuy Wrote: All my lab work came back normal, so my spiro may not be to blame. Unfortunately, they dont know what is to blame for my heart issue.

But hey, there's a light at the end of the tunnel. My old boss called me asking me to come take my job back!


Awesome news on the job front, thats got to make you feel a little better.
 Reply
#9
(21-10-2016, 09:21 PM)GamerGuy Wrote: All my lab work came back normal, so my spiro may not be to blame. Unfortunately, they dont know what is to blame for my heart issue.

But hey, there's a light at the end of the tunnel. My old boss called me asking me to come take my job back!


That's great news about labs & job (congrats), maybe check into panic attacks???. I'm glad you're ok, hang in there.  Smile

Panic Attack
https://en.m.wikipedia.org/wiki/Panic_attack

E2 has side effects- anxiety is one of them
 Reply
#10
(22-10-2016, 08:51 PM)Lotus Wrote:
(21-10-2016, 09:21 PM)GamerGuy Wrote: All my lab work came back normal, so my spiro may not be to blame. Unfortunately, they dont know what is to blame for my heart issue.

But hey, there's a light at the end of the tunnel. My old boss called me asking me to come take my job back!


That's great news about labs & job (congrats), maybe check into panic attacks???. I'm glad you're ok, hang in there.  Smile

Panic Attack
https://en.m.wikipedia.org/wiki/Panic_attack

E2 has side effects- anxiety is one of them


I was wondering the same thing.  With everything going on, forget about the E, your job and family puts enough stuff on ya.....  Then add the E and it could be a powder keg with a lit fuse?
 Reply
 

Users browsing this thread: 1 Guest(s)
Loading...